# SDR USAA2012011700003

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65C3277510
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK IN STUB BEAM AT BS 639, S17R.  REPAIRED STUB BEAM AT BS 639, S17R IAW EA103571, EA103537, EA103558.
